Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

went to doc today put me on preterm labor pills (Terbutaline Sulfate) really shakey?

any suggestions on how this drug works and for how long suppose to sit still but feel the need to move very miserable. I am 35 weeks

Answer Question
 
Anonymous

Asked by Anonymous at 9:55 PM on May. 7, 2009 in Pregnancy

Answers (3)
  • ahhh the Terb :) it will make you shakey- but for me it only lasted about an hour or so- I am pretty sure that they will only have you on this for a week- at 36 weeks most Dr's turn off or stop all preterm labor meds :) Hang in there- Terb is WAY easier than the Mag!!!
    jessicasea

    Answer by jessicasea at 9:57 PM on May. 7, 2009

  • What this med does it to help to stop the spasming (contractions) of the uterus. It is very similar to some asthma medications in the way that it works. I was having issues with using my albuterol during pregnancy and when it wore off my contractions came back. Hang in there the jitters get better the longer you are on the med. Like the previous post said in about a week they will have you stop it. Good luck and hang in there.
    coala

    Answer by coala at 10:33 PM on May. 7, 2009

  • I just had to get the terbutaline shot on Mon night. That was horrible! I am only 23 weeks and now I have to get a progesterone shot in my butt once a week for the next 10 or 11 weeks. I am so sorry you have to deal with this. Luckily it should only be a week or so. Good Luck
    TiffanyReed

    Answer by TiffanyReed at 12:21 AM on May. 8, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN